# SDR ASOA2012082402091

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN PLATE FOR TCAS ANTENNA LOCATED BETWEEN FS 295.00 & 310.00 IS CORRODED.  INSTALLED NEW TCAS DOUBLER IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-23-00-001-001-A01.
